Some estimates for the anisotropic Navier-Stokes equations and for the hydrostatic approximation
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 7, pp. 855-865.
@article{M2AN_1992__26_7_855_0,
     author = {Besson, O. and Laydi, M. R.},
     title = {Some estimates for the anisotropic {Navier-Stokes} equations and for the hydrostatic approximation},
     journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Mod\'elisation Math\'ematique et Analyse Num\'erique},
     pages = {855--865},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {26},
     number = {7},
     year = {1992},
     zbl = {0765.76017},
     mrnumber = {1199316},
     language = {en},
     url = {http://www.numdam.org/item/M2AN_1992__26_7_855_0/}
}
TY  - JOUR
AU  - Besson, O.
AU  - Laydi, M. R.
TI  - Some estimates for the anisotropic Navier-Stokes equations and for the hydrostatic approximation
JO  - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY  - 1992
DA  - 1992///
SP  - 855
EP  - 865
VL  - 26
IS  - 7
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://www.numdam.org/item/M2AN_1992__26_7_855_0/
UR  - https://zbmath.org/?q=an%3A0765.76017
UR  - https://www.ams.org/mathscinet-getitem?mr=1199316
LA  - en
ID  - M2AN_1992__26_7_855_0
ER  - 
Besson, O.; Laydi, M. R. Some estimates for the anisotropic Navier-Stokes equations and for the hydrostatic approximation. ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 26 (1992) no. 7, pp. 855-865. http://www.numdam.org/item/M2AN_1992__26_7_855_0/

[Ad] R. A. Adams, Sobolev Spaces ; Academic Press, New York (1975). | MR 450957 | Zbl 0314.46030

[AG] C. Amrouche, V. Girault, Propriétés fonctionnelles d'opérateurs, Application au problème de Stokes en dimension quelconque ; Preprint Université P. & M. Curie, Laboratoire d'Analyse Numérique (1990).

[BLT] O. Besson, M. R. Laydi, R. Touzani, Un modèle asymptotique en océanographie ; C. R. Acad. Sci. Paris, t. 310, Série I, p. 661-665 (1990). | MR 1052987 | Zbl 0693.76030

[FEF] Finite elements in fluids ; Gallagher & al. (Ed.) J. Wiley, Chichester.

[GR] V. Girault, P. A. Raviart, Finite element methods for Navier-Stokes equations, theory and algorithms ; Springer-Verlag, Berlin (1986). | MR 851383 | Zbl 0585.65077

[La] M. R. Laydi, Sur l'influence de l'hypothèse hydrostatique dans la modélisation du lac de Neuchâtel ; Rapport interne Université de Neuchâtel (1989).

[Li] J. L. Lions, Quelques méthodes de résolution des problèmes aux limites non linéaires ; Dunod Gauthier-Villars, Paris (1969). | MR 259693 | Zbl 0189.40603

[Ne] J. Nečas, Les méthodes directes en théorie des équations elliptiques ; Masson, Paris (1967). | MR 227584

[Pe] J. Pedlosky, Geophysical fluid dynamics ; Springer-Verlag, New York (1987). | Zbl 0713.76005

[Pi] O. Pironneau, Méthodes des éléments finis pour les fluides ; Masson, Paris (1988). | Zbl 0748.76003

[Sc] Schweizerische Zeitschrift für Hydrologie, Vol. 45, no. 1 (1983).

[Te] R. Temam, Navier-Stokes equations ; North-Holland, Amsterdam (1985). | MR 769654 | Zbl 0568.35002

[ZD] E. Zuur, D. E. Dietrich, The SOMS model and its application to lake Neuchâtel ; Aquatic Sci. 52 (1990) 115-129.